Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 142, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 1, 2020, 4:27 AM CDT for 6 counties in Missouri; Atchison County, Leavenworth County, Wyandotte County, Kansas. It was in force for 48 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2020, 4:27 AM CDT (09:27 UTC)
- Expired
- Jul 1, 2020, 5:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Atchison County, KS, Leavenworth County, KS, Wyandotte County, KS, Andrew County, MO, Buchanan County, MO, Clay County, MO, Clinton County, MO, DeKalb County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 82 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:32 AM CDT | TSTM WND DMG | Edgerton, MO | REPORT OF TREE DOWN ALONG ROAD IN EDGERTON. TIME ESTIMATED VIA RADAR. |
| Jul 1, 4:32 AM CDT | TSTM WND DMG | Edgerton, MO | SEVERAL 3 TO 4 INCH LIMBS ON ROOF OF HOME WITH ONE PUNCTURING THE ROOF AND CEILING OF HOUSE. TIME ESTIMATED VIA RADAR. |
| Jul 1, 4:45 AM CDT | TSTM WND DMG | 1 E Plattsburg, MO | NUMEROUS LARGE TREE LIMBS SNAPPED. AT LEAST ONE LARGE TREE, 18 INCHES IN DIAMETER, SNAPPED ABOUT 3 TO 4 FEET ABOVE THE GROUND. TIME ESTIMATED FROM RADAR. |
| Jul 1, 4:53 AM CDT | TSTM WND DMG | 5 Wsw Holt, MO | SWING SET DAMAGED BY LARGE TREE LIMB FALLING ON IT. TIME ESTIMATED VIA RADAR. REPORT VIA SOCIAL MEDIA. |
| Jul 1, 5:00 AM CDT | TSTM WND DMG | Kearney, MO | LARGE TREE BRANCH DOWN. |
| Jul 1, 5:03 AM CDT | TSTM WND DMG | 3 Wnw Excelsior Estates, MO | WATKINS MILL SP HAD NUMEROUS 4 TO 12 INCH DIAMETER TREES DOWN ACROSS THE PARK. POWER IS CURRENTLY OUT AT THE PARK. |
| Jul 1, 5:03 AM CDT | TSTM WND DMG | Lathrop, MO | MUCH OF THE FRAMING FOR A CHURCH CONSTRUCTION PROJECT WAS BLOWN DOWN. TIME ESTIMATED FROM RADAR. |
| Jul 1, 5:03 AM CDT | TSTM WND GST 70 | 3 Wnw Excelsior Estates, MO | ESTIMATED WINDS OF 65 TO 70 MPH AT THE WATKINS MILL SP. |
| Jul 1, 5:06 AM CDT | TSTM WND DMG | 1 Nne Houston Lake, MO | LARGE TREE LIMB BLOWN DOWN NEAR THE LINE CREEK TRAIL HEAD. TIME ESTIMATED FROM RADAR. |
| Jul 1, 5:14 AM CDT | TSTM WND DMG | 1 W Lawson, MO | LARGE TREE DOWN OVER THE ROAD. |
| Jul 1, 5:14 AM CDT | TSTM WND DMG | Oakview, MO | 3 INCH TREE LIMBS BROKEN AND SOME POWER POLES DOWN. MPING REPORT AND TIME ESTIMATED VIA RADAR. |
| Jul 1, 5:14 AM CDT | TSTM WND DMG | Oakview, MO | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM OAKVIEW. 3 INCH TREE LIMBS BROKEN. MPING REPORT AND TIME ESTIMATED VIA RADAR. |
| Jul 1, 5:17 AM CDT | TSTM WND DMG | 1 Nw Excelsior Springs, MO | LARGE TREE BRANCH DOWN OVER DRIVEWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 11:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4036 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.3
The text
As transmitted.
389
WUUS53 KEAX 010927
SVREAX
KSC005-103-209-MOC003-021-047-049-063-165-011015-
/O.NEW.KEAX.SV.W.0142.200701T0927Z-200701T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
427 AM CDT Wed Jul 1 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Wyandotte County in northeastern Kansas...
Leavenworth County in northeastern Kansas...
Southeastern Atchison County in northeastern Kansas...
Buchanan County in northwestern Missouri...
Clay County in west central Missouri...
Clinton County in northwestern Missouri...
Platte County in west central Missouri...
Southeastern Andrew County in northwestern Missouri...
Southwestern DeKalb County in northwestern Missouri...
* Until 515 AM CDT.
* At 426 AM CDT, severe thunderstorms were located along a line
extending from near Clarksdale to near Agency to near Dearborn to
near Camden Point to near Weston, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
St. Joseph, Leavenworth, Liberty, Gladstone, Lansing, Excelsior
Springs, Atchison, Smithville, Kearney, Bonner Springs, Parkville,
Tonganoxie, Platte City, Basehor, Edwardsville, North Kansas City,
Riverside, Lawson, Plattsburg and Lathrop.
This includes the following highways...
Interstate 70 in Kansas between mile markers 410 and 418.
Interstate 35 in Missouri between mile markers 5 and 49.
Interstate 29 between mile markers 0 and 47.
Interstate 635 between mile markers 5 and 12.
Interstate 435 between mile markers 12 and 55.
Interstate 229 between mile markers 0 and 2.
Kansas Turnpike between mile markers 215 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3955 9530 3958 9512 3966 9492 3973 9482
3996 9469 3967 9421 3936 9421 3925 9429
3920 9440 3914 9448 3915 9452 3912 9457
3904 9519 3942 9518 3942 9528
TIME...MOT...LOC 0926Z 311DEG 29KT 3977 9462 3965 9468 3952 9473 3945
9480 3941 9501
HAIL...1.00IN
WIND...60MPH
$$
Kurtz2 follow-up statements
254
WWUS53 KEAX 010944
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
444 AM CDT Wed Jul 1 2020
KSC005-103-209-MOC003-021-047-049-063-165-011015-
/O.CON.KEAX.SV.W.0142.000000T0000Z-200701T1015Z/
Wyandotte KS-Leavenworth KS-Atchison KS-Buchanan MO-Clay MO-
Clinton MO-Platte MO-Andrew MO-DeKalb MO-
444 AM CDT Wed Jul 1 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR WYANDOTTE...NORTHERN LEAVENWORTH...SOUTHEASTERN ATCHISON...
BUCHANAN...CLAY...CLINTON...PLATTE...SOUTHEASTERN ANDREW AND
SOUTHWESTERN DEKALB COUNTIES...
At 444 AM CDT, severe thunderstorms were located along a line
extending from near Stewartsville to near Plattsburg to near
Smithville to near Ferrelview to near Leavenworth, moving southeast
at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Joseph, Leavenworth, Liberty, Gladstone, Lansing, Excelsior
Springs, Smithville, Kearney, Bonner Springs, Parkville, Platte City,
Basehor, Edwardsville, North Kansas City, Riverside, Lawson,
Plattsburg, Lathrop, Weatherby Lake and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3963 9491 3973 9482 3996 9469 3967 9421
3936 9421 3925 9429 3920 9440 3914 9448
3915 9452 3912 9457 3907 9495 3947 9520
TIME...MOT...LOC 0944Z 310DEG 29KT 3968 9449 3955 9453 3943 9460 3936
9467 3932 9488
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Kurtz671
WWUS53 KEAX 011004
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
504 AM CDT Wed Jul 1 2020
KSC005-MOC003-011014-
/O.CAN.KEAX.SV.W.0142.000000T0000Z-200701T1015Z/
Atchison KS-Andrew MO-
504 AM CDT Wed Jul 1 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATCHISON AND
SOUTHEASTERN ANDREW COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Kansas...and northwestern and west central Missouri.
LAT...LON 3953 9479 3963 9459 3984 9449 3967 9421
3936 9421 3925 9429 3920 9440 3914 9448
3915 9451 3912 9457 3908 9490 3942 9505
3942 9498 3944 9498 3947 9505
TIME...MOT...LOC 1004Z 311DEG 29KT 3958 9434 3945 9438 3933 9445 3926
9452 3922 9473
$$
KSC103-209-MOC021-047-049-063-165-011015-
/O.CON.KEAX.SV.W.0142.000000T0000Z-200701T1015Z/
Wyandotte KS-Leavenworth KS-Buchanan MO-Clay MO-Clinton MO-Platte MO-
DeKalb MO-
504 AM CDT Wed Jul 1 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR WYANDOTTE...NORTHEASTERN LEAVENWORTH...SOUTHEASTERN BUCHANAN...
CLAY...CLINTON...PLATTE AND SOUTH CENTRAL DEKALB COUNTIES...
At 504 AM CDT, severe thunderstorms were located along a line
extending from Lathrop to Holt to near Kearney to near Pleasant
Valley to near Weatherby Lake, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Leavenworth, Liberty, Gladstone, Lansing, Excelsior Springs,
Smithville, Kearney, Bonner Springs, Parkville, Platte City, Basehor,
Edwardsville, North Kansas City, Riverside, Lawson, Plattsburg,
Lathrop, Weatherby Lake, Weston and Gower.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3953 9479 3963 9459 3984 9449 3967 9421
3936 9421 3925 9429 3920 9440 3914 9448
3915 9451 3912 9457 3908 9490 3942 9505
3942 9498 3944 9498 3947 9505
TIME...MOT...LOC 1004Z 311DEG 29KT 3958 9434 3945 9438 3933 9445 3926
9452 3922 9473
HAIL...1.00IN
WIND...60MPH
$$
KurtzWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 1:21 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jul 1, 1:21 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 121 AM CDT Wed Jul 1 2020 .Discussion... Issued at 121 AM CDT WED JUL 1 2020 Forecast focus is on the ongoing MCS In Nebraska and its potential impact on northeastern Kansas and western Missouri. Through 1 AM CDT... a stout line of convection has continued across eastern Nebraska, moving ever so slowly eastward toward the NE/IA border. Storms fired earlier this afternoon along a surface front stretched north and south across Nebraska into South Dakota. The larger parent surface trough stretches south across Kansas, turning back toward the Llano Estacado. Classic MCS structure this morning as it's riding along the 1000-500mb Thickness axis. Radar indications through the midnight hour suggest it's beginning to make a slow turn to the southeast, as expected. CAMs are in just enough agreement that storms will begin to advance into far northeastern Kansas and northwestern Missouri between 2 and 3 AM. The current line of convection has kicked an outflow just ahead of the main line, visible on KOAX, but overall it hasn't increased in separation in the past 30 minutes or so, so their appears to be supportive cold pool balance for continued maintenance downstream. 0-3km shear vectors seem to be enough for the moment, this could be a limiting factor moving through the morning for MO/KS as the low level jet weakens toward daybreak, resulting in weakening of the line. Forward propagating Corfidi vectors lend confidence to the southeastern progression as does the massive amounts of MUCAPE in residence across the region, well over 2000 J/Kg. Overall, anticipate this MCS to maintain itself just enough, likely weakening slightly as it pushes south and southeast along the Missouri River Valley and across northern Missouri. Through Sunrise, the line could pose a wind threat, with pockets of 50 to 60 mph wind gusts not out of the question. The far ranging challenge this MCS poses, is impact to today's temperatures and heat index values. If any semblance of convection makes it through the KC Metro, it will considerably cut heat index values for the afternoon, given residual cloud cover and tempering temperatures in the morning hours. For this morning, will run with the forecast of showers and thunderstorms making it to the Missouri River and the KC Metro, this will cause heat index values to only reach the upper 90s to near 100, but if current trends are correct, Harrisonville and south could see heat index values creep toward heat advisory criteria. For now, will continue with an SPS for heat as confidence remains low due to the chance for showers and thunderstorms this morning. For Thursday into the weekend, the region remains influenced by a positively tilted 500mb ridge with weak forcing, at times, for low shower and thunderstorm chances. Independence Day looks pretty typical of the Midwest, temperatures near 90, heat index values in the mid 90s, and it should be dry for the majority of the region, but there's some hints of a low chance of an isolated shower or thunderstorms. && .Aviation...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 1109 PM CDT TUE JUN 30 2020 A line of showers and thunderstorms is expected to move from north to south through the area early Wednesday morning. Conditions are expected to deteriorate to MVFR conditions with primary impacts being gusty winds and heavy rain. Storms are expected to move out of the area a bit after sunrise Wednesday morning. VFR conditions are expected to return once storms pass. A wind shift is anticipated throughout the day Wednesday. Southeasterly winds slowly transition to northeasterly culminating near the end of the forecast period. There is some uncertainty in timing of this shift as it is not certain how the overnight storm system will influence the mesoscale pattern and kinematics. There is high confidence that the trend of diurnal cumulus lowering ceilings will continue as does the favorable conditions for low cloud development during the overnight hours. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Kurtz Aviation...CDB/Pesel
In the hours before
Special weather statement, Jul 1, 1:40 AM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
140 AM CDT Wed Jul 1 2020
MOZ001-010730-
Atchison MO-
140 AM CDT Wed Jul 1 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATCHISON COUNTY UNTIL 230
AM CDT...
At 140 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Malvern to 7 miles west of
Hamburg to near Cook. Movement was southeast at 25 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Tarkio, Rock Port, Rockport, Westboro, Watson and Phelps City.
This includes Interstate 29 between mile markers 105 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Missouri.
LAT...LON 4058 9577 4058 9526 4034 9545 4030 9560
4031 9566 4034 9562 4041 9566 4046 9564
4046 9568 4048 9570 4049 9568 4051 9569
4054 9565 4056 9568 4052 9571 4052 9575
4057 9577
TIME...MOT...LOC 0640Z 312DEG 24KT 4092 9554 4058 9579 4046 9618
BarhamSpecial weather statement, Jul 1, 2:03 AM CDT, 2 hours 24 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill 203 AM CDT Wed Jul 1 2020 KSZ057-060-103>105-MOZ028-029-037-038-043-044-053-054-011500- Miami-Linn KS-Leavenworth-Wyandotte-Johnson KS-Platte-Clay- Jackson-Lafayette-Cass-Johnson MO-Bates-Henry- Including the cities of Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Butler, Adrian, Rich Hill, Clinton, and Windsor 203 AM CDT Wed Jul 1 2020 ...Hot and Humid Conditions are Possible Today... Hot and humid conditions are possible Wednesday from late morning through early evening. Temperatures in the low to mid 90s and humid conditions will allow for heat index values near 100 approaching 105 degrees during the afternoon hours across east central Kansas and west central Missouri, including the Kansas City Metro. However, the increasing likelihood of showers and thunderstorms moving into the region through sunrise would lessen the possibility of hot and humid conditions developing. If the complex of storms builds southward through the morning as expected, afternoon heat index values will struggle to reach 100 where rain and storms occur. Kurtz
Special weather statement, Jul 1, 2:39 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
239 AM CDT Wed Jul 1 2020
KSZ102-MOZ001-002-004-011-012-010845-
Doniphan KS-Atchison MO-Holt MO-Gentry MO-Nodaway MO-Andrew MO-
239 AM CDT Wed Jul 1 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DONIPHAN...WEST
CENTRAL GENTRY...ATCHISON...HOLT...NODAWAY AND NORTHWESTERN ANDREW
COUNTIES UNTIL 345 AM CDT...
At 239 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blanchard to near Tarkio to near Fairfax
to near Shubert. Movement was southeast at 40 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Maryville, Tarkio, Mound City, Rock Port, Oregon, Fairfax, Burlington
Junction, Ravenwood, Maitland, Skidmore, Forest City, Craig,
Fillmore, White Cloud, Rockport, Barnard, Conception Junction,
Bolckow, Graham and Clearmont.
This includes Interstate 29 between mile markers 62 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Kansas...and northwestern Missouri.
LAT...LON 4058 9504 4033 9454 4009 9471 3996 9486
3981 9513 3996 9534 4000 9534 4001 9531
4004 9542 4012 9539 4018 9548 4024 9547
4026 9555 4030 9556 4031 9566 4035 9562
4041 9566 4046 9564 4046 9568 4058 9551
TIME...MOT...LOC 0739Z 305DEG 33KT 4055 9524 4044 9532 4031 9547 4025
9559
KurtzSpecial weather statement, Jul 1, 3:49 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
349 AM CDT Wed Jul 1 2020
MOZ002>005-011>013-010930-
De Kalb MO-Worth MO-Holt MO-Gentry MO-Nodaway MO-Harrison MO-
Andrew MO-
349 AM CDT Wed Jul 1 2020
...SIGNIFICANT WEATHER ADVISORY FOR WORTH...GENTRY...NORTHWESTERN
HARRISON...SOUTHEASTERN HOLT...EASTERN NODAWAY...ANDREW AND WESTERN
DEKALB COUNTIES UNTIL 430 AM CDT...
At 349 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Athelstan to 11 miles northwest of King City to
near Savannah. Movement was east at 30 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Savannah, Albany, Stanberry, King City, Grant City, Ravenwood, Union
Star, Clarksdale, Fillmore, Irena, Barnard, Conception Junction,
Sheridan, Parnell, Bolckow, Rosendale, Cosby, Darlington, Guilford
and Clyde.
This includes Interstate 29 mile marker 65 and near mile marker 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Missouri.
LAT...LON 4057 9410 4001 9431 3977 9452 3981 9460
3982 9460 3982 9463 4002 9510 4019 9489
4058 9474
TIME...MOT...LOC 0849Z 290DEG 26KT 4057 9453 4012 9471 3993 9487
BarhamLocal storm report, Jul 1, 4:26 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 AM CDT WED JUL 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND GST 1 S SAINT JOSEPH 39.75N 94.85W
07/01/2020 M63 MPH BUCHANAN MO DEPT OF HIGHWAYS
&&
JRBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:40 AM CDT | Special Weather Statement | EAX | Atchison | 50 min |
| Jul 1, 1:49 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 56 min |
| Jul 1, 2:39 AM CDT | Special Weather Statement | EAX | Atchison, Holt, Nodaway | 66 min |
| Jul 1, 3:25 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 35 min |
| Jul 1, 3:49 AM CDT | Special Weather Statement | EAX | Andrew, Gentry, Worth | 41 min |
| Jul 1, 3:54 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt, Platte | 51 min |
| Jul 1, 5:01 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, DeKalb, Jackson, Lafayette and 2 more | 44 min |
| Jul 1, 5:22 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Cass, Clay, Jackson, Johnson and 3 more | 53 min |
| Jul 1, 5:29 AM CDT | Tornado Warning | EAX | Jackson | 16 min |
| Jul 1, 6:14 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson, Lafayette, Pettis | 61 min |
| Jul 1, 6:25 AM CDT | Areal Flood Advisory | EAX | Clay, Jackson | 3 hr |
| Jul 1, 7:10 AM CDT | Special Weather Statement | EAX | Henry | 35 min |
| Jul 1, 2:53 PM CDT | Heat Advisory | EAX | Bates | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.